Pls help urgent... Too much lycopodiumPlease help we have been using this homeopath for about 9 months to treat my sons autism and apraxia.
At Christmas time my son got I'll with normal cold I gave him his inhaler and cough meds. His constipation came back and after talking to the homeopath I gave him a repeat dose of Lycopodium 50m. We thought at the time this might be his constitutional.
The homeopath was vague in giving instructions and over the holidays he received a couple if doses.
Now I fear I gave him too much because some symptoms that are new fit lyc.
It has been about 8 weeks since the last dose? I have just rubbed him down with camphor but I'm scared!
Have I caused more damage??
Can it be fixed if so?
[message edited by smithasd on Mon, 21 Feb 2011 01:59:36 CST]
smithasd on 2011-02-20
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.